# SDR CA041122002

- Difficulty date: November 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,728 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE ENTERED COCKPIT.  PILOT RETURNED TO BASE.  ENGINE LOST POWER AND BEGAN TO MISSON FINAL AND WAS SHUT DOWN.
